# SDR V0XD20170706002BW

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187133
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD SEAL RETAINER IS CORRODED.  REMOVED AND REPLACED THE FORWARD SEAL RETAINER IAW SRM 51-42-06, & 51-40-11
